# SDR SWAA2025051957258

- Difficulty date: April 7, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 56,690 hours, 29,425 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK VAPOR BARRIER LOCATED BS663.75 ON LBL 31 AT MAIN WHEEL WELL COMPARTMENT.  REPAIRED VAPOR BARRIER LOCATED BS663.75 ON LBL 31 AT MAIN WHEEL WELL COMPARTMENT IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10.
